# SDR QXEA2024022800047

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,925 hours, 11,475 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEAN DEBRIS ON FLOOR. OPEN & CLOSED FD DOOR MULTIPLE TIMES W/ NO DEFECTS. RETURNED TO SERVICE.
